# SDR KCSA2024091227

- Difficulty date: September 12, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747-4B5
- Aircraft serial: 25275
- Aircraft time: 11,540 hours, 19,091 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Actuator
- Part number: 723D1009
- Part serial: 1481
- Condition: Faulted
- Location: Door Lock
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PER LOG PAGE 100190755, DOOR UPPER DECK FLIGHT LOCK. TRANSFERED TO DMI #100190755 IAW KALITTA AIR MEL 52-23-3-2 CATEGORY C, DUE 9/23/24. PLACARDS PLACED. PER LOG PAGE 100190779 REMOVED AND REPLACED LEFT HAND UPPER DECK DOOR FLIGHT LOCK ACTUATOR IAW B747-400 AMM 52-23-08 OPERATIONS CHECK GOOD. THIS CLEARS DMI 100190755. PLACARDS REMOVED.
